# SDR JGVR20250429001

- Difficulty date: April 29, 2025
- Submitted: April 29, 2025
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N305QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800088
- Aircraft time: 15,929 hours, 10,591 cycles
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Attach Bolt
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANICALLY REMOVED AREAS OF CORROSION LOCATED ON LH ELEVATOR CABLE PULLEY ATTACHMENT BRACKET LOCATED INSIDE BELLY PANEL BAY 154AC AND EXTENDING FORWARD SEVERAL INCHES ONTO FUSELAGE STIFFENER AND DRAIN ATTACHMENT RIVETS PERFORMED NDT AND REPORTED FOR REPAIR DISPOSITION. REPAIRED BLENDED AREAS BY CLEANING, TREATING AND PRIMING PER TEXTRON REPAIR MEMO.
